MathSciNet Relay Station
MathSciNet bibliographic data
MR586733 (81j:53064) 53C55 (53B35)
Vaisman, Izu On locally and globally conformal Kähler manifolds. Trans. Amer. Math. Soc. 262 (1980), no. 2, 533–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement